# SDR AALA201804189004

- Difficulty date: February 22, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EXCESSIVE PLAY ON THE NR 1 RUDDER HINGE ARM BEARING VSS 780, RIB 2.  REPLACED THE RUDDER HINGE ARM FITTING ASSEMBLY IAW AMM 55-36-41.
